Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Branch points of solutions of equations in Banach space. II


Author: Jane Cronin
Journal: Trans. Amer. Math. Soc. 76 (1954), 207-222
MSC: Primary 46.0X
MathSciNet review: 0062949
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1954-0062949-8
PII: S 0002-9947(1954)0062949-8
Article copyright: © Copyright 1954 American Mathematical Society